# SDR DLM88070645

- Difficulty date: May 27, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 47,616 hours, 36,957 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Angle
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON ANGLE AT R MLG DOOR FWD JAMB.  NEW ANGLE FABRICATED AND INSTALLED IAW SRM52-05D FIG 811D.
